# SDR SWAA2025052774283

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8540V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63598
- Aircraft time: 25,858 hours, 13,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS BETWEEN STA 500B AND 578 RIGHT SIDE ARE INOP<[01] REPLACED BATTERY CHARGER AND BATTERY PACK M1676 IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-06 AND WDM 33-51-12. OPS CHECKED GOOD.
